Announcement

Collapse
No announcement yet.

Cystoprotek-Prelief-Yeast Infections?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cystoprotek-Prelief-Yeast Infections?

    Does anyone know or have any experience on whether or not cystoprotek and/or prelief can cause yeast infections? Lately I have been having reoccurring yeast infections and just wondered if maybe these could be the causes of them?

    If it's not my bladder bothering me, it's a yeast infection, which also ends up giving me a flair too...so it's an endless cycle.

  • #2
    Neither has any ingredient that could cause a yeast infection.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Thanks Donna! That's good to know.

      Comment


      • #4
        The yeast infections could be coming from a low acid diet. When I first was diagnosed, I tended to get more yeast infections. Doc said it was probably due to low acid diet. Doc said to try an acidophilous tablet vaginally. It was too gritty when it dissolved. Sounds crazy! Maybe the infections are from the diet. Have you tried to use RePHresh to stabalize the vaginal Ph?
        Last edited by spelt 70; 03-18-2011, 04:19 PM.

        Comment


        • #5
          I saw my gyno yesterday, and turns out, I don't have a yeast infection after all, but a bacterial infection! She gave me some meds, plus Rephresh because my PH was way off! She looked at prelief and cystoprotek yesterday and said she didn't see any ingredients in them that would cause yeast infections or anything, so who knows!

          Comment


          • #6
            Hi lil_ana

            Did your doctor mention or have you heard of the probiotic femdophilus or primadophilis reuteri? They both are known to help prevent both bacterial vag and yeast. I swear by the 2nd one but they both have the same ingredients in them. I take one a day (they have to be refrigerated), if I ever start feeling iffy I take 2 in a day.

            Did you doc mention if your ph was too high or low?
            Cindi


            Gelnique for frequency/urgency - works great
            Macrobid after sex
            Prilosec, continuous birth control pills
            synthroid .088mg, mucinex-d, restasis

            Supplements: Desert Harvest Aloe vera, Cysta-q, prelief, magnesium and calcium, Vit D, flaxseed oil

            Diag Mild IC Jan 11 but have had symptoms for 25 years. Also have GERD, TMJ, IBS-C, chronic dry eye syndrome, hashimotos thyroiditis, non-allergic rhinitis.

            IC Diet Link: http://www.ic-network.com/diet/2009icdietlist.pdf
            AUA 2011 Guidelines to diagnosing and treating IC overview- http://www.ic-network.com/forum/showthread.php?p=571592
            AUA 2011 Guidelines to diagnosing and treating IC PDF: http://www.auanet.org/content/guidel...ent_ic-bps.pdf
            Great treatment flowchart on page 19 of the pdf

            Comment


            • #7
              She did not mention either of those, but they sound interesting! My PH was over the roof too high! I am feeling a little better today though after having medicine.

              Comment

              Working...
              X